# SDR USAAF96089

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 200497005
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT-GSO - FLT 690 - BEFORE LANDING AT GSO, LEFT MAIN GEAR WAS DOWN BUT SHOWED A RED UNSAFE INDICATION.  CREW DID A GO AROUND PROCEDURE.  CAPTAIN REQUESTED CFR.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MLG DOWNLOCK ACTUATOR.  GEAR SWING WAS PERFORMED AFTER INSTALL.  ALL OPERATIONS CHECKED GOOD.  (M)
